# SDR QXEA2020022500117

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,573 hours, 32,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Row 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 13 TO AFT GALLEY DO NOT ILLUMINATE DURING FUNCTIONAL CHECK.
